In May of this year, I was diagnosed with Stage III CLL, and then a CLL specialist bumped that to Stage IV. In August, I started a course of monthly treatments with Gazyva and IVIg, and then 70mg of Leukeran at 15-day intervals.
In November I began itching with each round of Leukeran, and then the itch became a rash. Now I'm covered in what resemble first and second-degree burns from waist to face. The itch can get maddening, especially on my back, but they are beginning to heal.
The doctor prescribed a course of steroids (Prednisone) and antihistamines (Zyrtec) without looking at the rash, and I'm concerned that it might be symptomatic of other problems. Otherwise, I feel better, and my blood counts are improving, so I'm perfectly willing to tolerate the side effects.
Has anyone else experienced this side effect?
70 mg.Chlorambucil in one dose?One pill.Chlorambicil is 2mg.
It is not possible.
Right - 35 little pills at a time.
I had Chlorambucil 0.2mg/kg-it is 8mg./day for seven days in one month.Chlorambicil alone is not good for 4 months.Rituximab with Chl. was well.
It is my story.
I am 40kg.
Olga, that must be the answer--the dosage it is based on weight and age. (I think)
I'm a big guy, plus the doses are 15 days apart.
OK,it is clear to me.
I had a rash 5 years before the terapy-it was a sign of progression of desease (and Dg).It lasted more than a nonth.The second time,the rash with pruritus,occured after the first monotherapy Chl (unsuccessful),the desease also progressed.Than I did a skin biopsy and ex leukemia cutis .It took about a one month.
Now,sometimes,I have scabard skin without rash..I know that my skin is a sensitive point,but I am not sure how much Chl is causing.
I regulary use a cream with 15% uree.